# SDR ASAA0872795

- Difficulty date: March 13, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46002
- Condition: Dented
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER LWR SURFACE 46 INCHES FROM I/B DENTED REPAIR DENT ON NR 7 SPOILER LWR SURFACE IAW B737 700 SRM.
